# SDR 05FDEA03364

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB77748
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER WINGLET RIB FOUND CRACKED AT LEADING EDGE AREA. REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW RIB FABRICATED AS PER DRAWING ARB7774 AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
